# SDR UALA2010112404342

- Difficulty date: November 23, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 78,433 hours, 12,688 cycles
- Engine: Pwa PW4060
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Unknown
- Location: Fqis
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FQIS HOT SHORT PROTECTOR WR.  INSTALLED FQIS HOT SHORT PROTECTOR.
